# SDR SIMA20141117006

- Difficulty date: November 17, 2014
- Submitted: November 18, 2014
- Operation: Air carrier
- Aircraft: N900AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500885
- Aircraft time: 25,417 hours, 21,370 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT EXTERIOR FWD FUSELAGE EMER LIGHT & OVERHEAD AISLE LIGHTS INOPERATIVE.  R & R N 2 EPSU BATTERY & CHARGER.  OPERATIONS CHECKED GOOD IAW WC 33-700-19.
